# SDR A6WA202407238812

- Difficulty date: July 23, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 40,896 hours, 39,941 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Chafed
- Location: Le Flap
- Component: Flap
- Component part number: 601R140022
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE NOTED TO LEFT INBOARD FLAP NOSE RIB. MATERIAL LOSS RECORDED UP TO 0.015".  INITIAL FLANGE THICKNESS WAS 0.06". ENGINEERING SUPPORT WAS SOUGHT FOR REPAIR PROCESS.  AIRCRAFT REMOVED FROM SERVICE  REPAIRED IN ACCORDANCE WITH EA AWAC-CRJ257-02062.
